# SDR CA151204013

- Difficulty date: December 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 54,579 hours
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON TAKE OFF FROM CLIMBING THROUGH 800FT NR 2 ENGINE EXPERIENCED AN UNSCHEDULED AUTOFEATHER. ENGINE WERE SET AT TAKE OFF POWER WHEN NR 2 ENGINE TORQUE WENT TO APPROXIMATELY 136% AND PROP RPM DROPPED TO 500 RPM. ALL ENGINE PARAMETERS WERE NORMAL UNTIL UNSCHEDULED AUTOFEATHER EVENT. AUTO FEATHER WAS SELECTED ON AT THE TIME AND THE UPTRIM LIGHT CAME ON.  AFTER TROUBLESHOOTING MAINTENANCE FOUND NR 2 TSCU DRIVING ON AUX PUMP WHEN TEST SWITCHES WERE ENGAGED.  NR 2 TSCU MOVED TO NR 1 ENGINE FOR T/S AND FAULT FOLLOWED. BOTH TSCU REPLACED FOR T/S AND STEPS 1-6 OF PROBLEM 10 ON AUTOFEATHER T/S GUIDE COMPLETED WITH NFF. GROUND RUNS CARRIED OUT AND THE AUTOFEATHER SYSTEM TESTED SERVICEABLE IAW AMM 61-26-00. RT PROPELLER REPLACED AND ENGINE BORESCOPED OKAY.
